# SDR CA050221002

- Difficulty date: September 20, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Seal
- Part number: C38214
- Condition: Cracked
- Location: Fuel Cap
- Part time: 50,862 hours, 10,199 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT FUEL FUMES ENTERED IN THE AIRCRAFT CABIN.  AFTER LANDING 3 PAX WERE TAKEN TO THE HOSPITAL DUE TO FEELING SICK FROM THE FUMES.  FUEL CAP WAS SUSPECTED TO BE LEAKING WHICH CAUSED THE FUEL TO ENTER THE CABIN THRU THE PAX DOOR SEAL.  FUEL CAP WAS REPLACED.  PROBLEM HAS NOT REOCCURED.
